Use Children’s Panadol for:
Fast effective temporary relief from fever and pain associated with:
– Cold & Flu Symptoms.
|What You Need To Know||Children 5-12 Years|
|Warning Precautions||Keep out of reach of childrenDo not use Children’s Panadol:- If your child is using other medicines containing paracetamol, except on medical advice- For more than 48 hrs at a time, except on medical advice- If any of the seals on this package are broken- If the package use-by date has expired|
|Storage Disposal||Do not refrigerate.Store below 30 C|
|Ingredients||Paracetamol 48Mg/Ml, Hydroxybenzoates, No Artificial Colours 115Mg/Ml Sorbitol And 371Mg/Ml Of Maltitol (Which May Have A Laxative Effect Or Cause Diarrhoea)|
|Schedule||S2 – Pharmacy Only Medicines – Analgesics Always read the label. Use only as directed. Incorrect use could be harmful. Consult your doctor or healthcare professional if pain or symptoms persist.|